# SDR R61A20110278

- Difficulty date: September 28, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000048
- Aircraft time: 15,909 hours, 12,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 200310099
- Condition: Failed
- Location: Right
- Part time: 19,113 hours, 14,252 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR, FUMES, AND SMOKE IN CABIN AFTER STARTING PACK 2 AFTER PUSHBACK.  EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RT ACM PER AMM.
